Spherically symmetric random permutations
Author(s)Gnedin, Alexander; Gorin, Vadim
MetadataShow full item record
We consider random permutations which are spherically symmetric with respect to a metric on the symmetric group Sn and are consistent as n varies. The extreme infinitely spherically symmetric permutation-valued processes are identified for the Hamming, Kendall-tau and Cayley metrics. The proofs in all three cases are based on a unified approach through stochastic monotonicity.
DepartmentMassachusetts Institute of Technology. Department of Mathematics
Random Structures & Algorithms
Gnedin, Alexander; Gorin, Vadim. "Spherically Symmetric Random Permutations." Random Structures & Algorithms 55,2 (2019): 342– 355. https://doi.org/10.1002/rsa.20847